Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF02289146> ?p ?o }
Showing triples 1 to 15 of
15
with 100 triples per page.
- BF02289146 author1Link "R. Duncan Luce".
- BF02289146 doi "10.1007/BF02289146".
- BF02289146 first1 "R. Duncan".
- BF02289146 first2 "Albert D.".
- BF02289146 isCitedBy Clique_(graph_theory).
- BF02289146 isCitedBy Clique_problem.
- BF02289146 issue "2".
- BF02289146 journal "Psychometrika".
- BF02289146 last1 "Luce".
- BF02289146 last2 "Perry".
- BF02289146 pages "95–116".
- BF02289146 pmid "18152948".
- BF02289146 title "A method of matrix analysis of group structure".
- BF02289146 volume "14".
- BF02289146 year "1949".